Zoomed Image
  • Panadol Advance 500mg Tablets 100's

Panadol Advance 500mg Tablets 100's

kes630
Add to Cart

In stock

Description
Panadol Advance Tablets contains Paracetamol 500mg. It is a mild analgesic (pain reliever) and antipyretic (fever reliever) recommended for the treatment of headaches including migraine and tension headaches ,toothaches,muscle pains,sore throat pains,dysmenorrhoea, aches and pains of colds and flu.
Ingredients
Each caplet contains 500mg of Paracetamol
How to use
Adults (Including the elderly) and children aged 12 years and over: 1 or 2 caplets Every 4 to 6 hours as required.
Do not take more than 8 caplets in 24 hours.

Children 6-11 years:1/2 or 1 caplet Every 4 to 6 hours as required.

Children below 6 years : Not recommended.